# SDR AALA20071684

- Difficulty date: September 3, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY FLASH LIGHT AT LEFT AFT FLIGHT ATTENDANT BULKHEAD JUMPSEAT INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASH LIGHT AT LEFT AFT FLIGHT ATTENDANT BULKHEAD JUMPSEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
